RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Mat. Mekh., 2016, Volume 80, Issue 3, Pages 294–303 (Mi pmm4)  

This article is cited in 1 scientific paper (total in 1 paper)

On the equations of the hydrodynamic type

V. V. Kozlov

V.A. Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This investigation was conducted through a grant from the Russian Scientific Foundation (14-50-00005) at the V.A. Steklov Mathematical Institute of the Russian Academy of Sciences.



English version:
Journal of Applied Mathematics and Mechanics, 2016, 80:3, 209–214

Bibliographic databases:

Document Type: Article
Received: 22.12.2015

Linking options:
  • http://mi.mathnet.ru/eng/pmm4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Hamiltonian operators in differential algebras”, Theoret. and Math. Phys., 193:3 (2017), 1725–1736  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:92

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019